How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

This is daughter who is 17. She has a rash, we went to the

Customer Question

This is for my daughter who is 17. She has a rash, we went to the doctor and they put her on an antibiotic. The lab results came back with staph. I just wondered if I need to be concerned she woke up in the night throwing up? About 5 times so far.it might be food poisoning. It's been about a week since she's been on Medicane. Her rash is a lot better and not spreading. Right now no one else is sick!
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

I am sorry for her symptoms.

As her rash is getting better, it is responding to antibiotic.

The vomiting can be due to a few other issues.

There can be gastritis, infection.

Please try to keep her well hydrated.

Peptobismol can be helpful.

ORS, gatorade can be given to balance fluid & electrolyte losses.

If there is no improvement, I would suggest to take an examination by doctor.

I hope this information helps.

If there’s anything else I can do, please let me know.

If you are satisfied, please rate my answer as good or excellent.

Regards.